# SDR ASAA2012111693310

- Difficulty date: November 16, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 14,470 hours, 4,348 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: False Indication
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPPER MFD FUEL QUANTITY RT SIDE AND TOTAL FUEL, INTERMITENTLY DISAPPEAR AND REAPPEAR.  C/W FIM 28-41 TASK 813 NO FAULTS FOUND & FQIS BITE PASS.
